RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Budarina, Natal'ya Viktorovna

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 24
Presentations: 1

Number of views:
This page:1927
Abstract pages:4176
Full texts:1557
References:510
E-mail: ,

http://www.mathnet.ru/eng/person35367
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/705564

Publications in Math-Net.Ru
2019
1. N. V. Budarina, “Exact bounds for the special class of integer polynomials with given discriminant”, Chebyshevskii Sb., 20:2 (2019),  39–46  mathnet
2018
2. V. I. Bernik, N. V. Budarina, A. V. Lunevich, H. O'Donnell, “Distribution of zeros of nondegenerate functions on short cuttings II”, Chebyshevskii Sb., 19:1 (2018),  5–14  mathnet  elib
2017
3. V. I. Bernik, N. V. Budarina, A. V. Lunevich, H. O'Donnel, “Distribution of zeros of nondegenerate functions on short cuttings”, Chebyshevskii Sb., 18:4 (2017),  107–115  mathnet
2016
4. N. V. Budarina, H. O'Donnell, “Problem of Nesterenko and method of Bernik”, Chebyshevskii Sb., 17:4 (2016),  180–184  mathnet  elib
2015
5. N. V. Budarina, V. I. Bernik, H. O'Donnell, “How does the discriminant of integer polynomials depend on the distribution of roots?”, Chebyshevskii Sb., 16:1 (2015),  153–162  mathnet  elib
6. N. V. Budarina, F. Götze, “On regular systems of algebraic $p$-adic numbers of arbitrary degree in small cylinders”, Dal'nevost. Mat. Zh., 15:2 (2015),  133–155  mathnet  elib
7. N. V. Budarina, V. I. Bernik, F. Götze, “Effective estimations of the measure of the sets of real numbers in which integer polynomials take small value”, Dal'nevost. Mat. Zh., 15:1 (2015),  21–37  mathnet  elib
8. N. V. Budarina, D. Dickinson, V. I. Bernik, “Upper bounds for the number of integer polynomials with given discriminants”, Tr. Inst. Mat., 23:2 (2015),  29–36  mathnet
2014
9. N. V. Budarina, M. V. Lamchanovskaya, “On the size of $p$-adic cylinder for which the regular system of algebraic numbers can be constructed”, Tr. Inst. Mat., 22:2 (2014),  96–108  mathnet
10. N. V. Budarina, V. I. Bernik, H. O'Donnell, “On the relation between a factorization of a polynomial resultant and the frequency of it’s occurence”, Tr. Inst. Mat., 22:2 (2014),  9–17  mathnet
2013
11. N. V. Budarina, “Inhomogeneous Diophantine approximation on curves with non-monotonic error function”, Dal'nevost. Mat. Zh., 13:2 (2013),  164–178  mathnet
12. N. V. Budarina, F. Götze, “Distance between Conjugate Algebraic Numbers in Clusters”, Mat. Zametki, 94:5 (2013),  780–783  mathnet  mathscinet  zmath  elib; Math. Notes, 94:5 (2013), 816–819  isi  elib  scopus
13. N. V. Budarina, “The Mahler Problem with Nonmonotone Right-Hand Side in the Field of Complex Numbers”, Mat. Zametki, 93:6 (2013),  812–820  mathnet  mathscinet  zmath  elib; Math. Notes, 93:6 (2013), 802–809  isi  elib  scopus
14. V. I. Bernik, N. Budarina, H. O'Donnell, “On Regular Systems of Real Algebraic Numbers of Third Degree in Short Intervals”, Sovrem. Probl. Mat., 17 (2013),  61–75  mathnet  elib; Proc. Steklov Inst. Math., 282, suppl. 1 (2013), S54–S66  isi  scopus
2011
15. N. V. Budarina, “On primitively 2-universal quadratic forms”, Algebra i Analiz, 23:3 (2011),  31–62  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 23:3 (2012), 435–458  isi  elib  scopus
16. N. V. Budarina, “Regular and ubiquitous systems for simultaneous Diophantine approximations”, Chebyshevskii Sb., 12:4 (2011),  43–74  mathnet  mathscinet
17. N. V. Budarina, “Metric theory of simultaneous Diophantine approximations in $\mathbb{R}^k\times\mathbb{C}^l\times\mathbb{Q}^m_p$”, Chebyshevskii Sb., 12:1 (2011),  17–50  mathnet  mathscinet
18. N. V. Budarina, V. A. Bykovskii, “The arithmetic nature of the triple and quintuple product identities”, Dal'nevost. Mat. Zh., 11:2 (2011),  140–148  mathnet
2010
19. Natalia Budarina, “Diophantine approximation on the curves with non–monotonic error function in the $p$-adic case”, Chebyshevskii Sb., 11:1 (2010),  74–80  mathnet  mathscinet
2008
20. Natalia Budarina, Detta Dickinson, “Simultaneous Diophantine approximation of integral polynomials in the different metrics”, Chebyshevskii Sb., 9:1 (2008),  169–184  mathnet  mathscinet
2007
21. N. V. Budarina, D. Dickinson, “$P$-adic Diophantine approximation on the Veronese curve with a non-monotonic error”, Tr. Inst. Mat., 15:1 (2007),  98–104  mathnet
22. N. V. Budarina, D. Dickinson, V. I. Bernik, “Simultaneous approximations of real and complex numbers by algebraic numbers of special kind”, Tr. Inst. Mat., 15:1 (2007),  3–9  mathnet
2004
23. N. V. Budarina, “Deformations of Diophantine systems for quadratic forms of the root lattices $A_n$”, Zap. Nauchn. Sem. POMI, 314 (2004),  5–14  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 133:5 (2006), 1605–1610  elib
2002
24. N. V. Budarina, “Deformations of Diophantine systems for quadratic forms of the cubic lattices”, Zap. Nauchn. Sem. POMI, 286 (2002),  5–35  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 122:6 (2004), 3583–3599

2016
25. Yu. V. Nesterenko, V. A. Bykovskii, V. M. Buchstaber, V. G. Chirsky, V. N. Chubarikov, A. Laurinchikas, N. M. Dobrovolsky, N. V. Budarina, I. V. Gaishun, V. V. Beresnevich, D. V. Vasiliev, “Vasily Ivanovich Bernik (on his seventieth)”, Chebyshevskii Sb., 17:4 (2016),  203–210  mathnet  elib

Presentations in Math-Net.Ru
1. An effective estimate for a special class of polynomials
N. V. Budarina
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 30, 2018 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020